# SDR ERAA062928

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 23053320
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SUMP CAN HAS IMPERFECTION ON B-NUT FLARE.  ISSUED TO AIRCRAFT BUT COULD NOT BE USED.
